Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

July 19, 2012Jones County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 19, 2012, 9:39 AM CDT for Jones County, Mississippi. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2012, 9:39 AM CDT (14:39 UTC)
Expired
Jul 19, 2012, 11:05 AM CDT
In force
86 min
Issued by
NWS Jackson, MS

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 2.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WWUS84 KJAN 191439
SPSJAN
MSZ056-057-066-191605-
SMITH MS-JONES MS-JASPER MS-
939 AM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
939 AM CDT THU JUL 19 2012

...CLUSTER OF STRONG STORMS WITH HEAVY DOWNPOURS FROM BAY SPRINGS 
   AND STRINGER MOVING SOUTH TOWARD LAUREL...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINS 
OF 1 TO 2 INCHES AND 40 MPH WINDS WAS CENTERED 3 MILES SOUTHEAST OF 
STRINGER AT 937 AM CDT...MOVING SOUTH AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY THROUGH LATE 
MORNING WITH THESE STORMS MOVING INTO THE LAUREL AREA. PONDING OF 
WATER ROADS IS ALSO LIKELY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN JASPER...JONES AND SOUTHEASTERN SMITH COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3152 8895 3153 8926 3198 8946 3200 8909
TIME...MOT...LOC 1437Z 344DEG 20KT 3183 8922

$$

40

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 19, 4:02 AM CDT, 5 hours 37 minutes earlier.

Area forecast discussion, Jul 19, 4:02 AM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
402 AM CDT THU JUL 19 2012

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...A PRETTY WET PERIOD LOOKS
ON TAP FOR THE PERIOD. FOR TODAY THE UPPER TUTT LOW OVER
GEORGIA WILL CONTINUE TO SLOWLY SHIFT TO THE WEST OVER ALABAMA AND
THIS COMBINED WITH ABUNDANT MOISTURE WITH PWATS WELL ABOVE 2.0
INCHES OVER THE ENTIRE AREA WILL ALLOW CONVECTION TO DEVELOP ONCE
AGAIN. THE MOST COVERAGE OF CONVECTIVE ACTIVITY WILL BE OVER THE
SOUTHEAST HALF OF THE REGION WITH SCATTERED COVERAGE OVER THE
NORTHWEST.

LITTLE WILL CHANGE ON FRIDAY AS ABUNDANT MOISTURE CONTINUES...BUT
THE GFS/EURO DOES INDICATE A LITTLE MORE DEFINED UPPER TROUGHING OVER
THE AREA. SPC PUTS AN AREA FROM NORTHEAST LA TO THE NORTHERN HALF OF
CENTRAL MS IN A SLIGHT RISK. EXPECT CONVECTION TO ONCE AGAIN DEVELOP
IN THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE BEST
COVERAGE WILL BE IN THE SOUTH. THE GFS DOES TRY TO DROP A FRONTAL
BOUNDARY INTO THE AREA LATE FRIDAY NIGHT INTO SATURDAY. EITHER WAY
THERE MAY BE LINGERING SHOWERS AND THUNDERSTORMS OVERNIGHT FRIDAY
NIGHT. THERE WILL BE ENOUGH INSTABILITY AND LAPSE RATE FOR AT LEAST
ISOLATED STRONG TO SEVERE STORMS EACH DAY...BUT THE MAIN RISK LOOKS
TO BE VERY HEAVY RAINFALL WITH THE SLOW MOVEMENT OF THE STORMS AND A
VERY MOIST ATMOSPHERE...ALONG WITH GUSTY WINDS AND SOME POSSIBLE
HAIL. HIGHS WILL BE IN THE LOWER TO MIDDLE 90S.  MADE SLIGHT
ADJUSTMENTS TO NAM GUIDANCE POPS AND MAV TEMPS./17/

.LONG TERM...OVERALL...LONG TERM SHOULD BE QUIETER WEATHER WISE
WITH A WARMER/DRIER PATTERN DEVELOPING.

BEFORE THAT WARMER/DRIER PATTERN DEVELOPS...SOME OF THE AREA WILL
SEE CONTINUED DECENT TSRA CHANCES SAT. DURING THIS TIME...THE
MID/UPPER LEVEL HIGH WILL BUILD ACROSS THE CENTER OF THE COUNTRY.
OUR AREA LOOKS TO SEE A DECENT S/WV MOVE ACROSS THE CWA ALONG THE
EASTERN PERIPHERY OF THE BUILDING HIGH. THIS SHOULD COMBINE WITH A
WEAK SFC BOUNDARY NEAR THE ARE TO SUPPORT MORE STORMS. AT THIS
TIME...THE BEST COMBO OF LIFT/MOISTURE LOOK TO BE ACROSS THE SE HALF
OF THE CWA AND THAT'S WHERE THE BEST POPS WILL BE. WHILE THERE SEEMS
TO BE SOME POTENTIAL FOR STRONG/SVR STORMS...ESPECIALLY SINCE THE
S/WV FORCING THINGS LOOKS TO BE FAIRLY STOUT...I'M JUST NOT SURE
WHAT THERMO SETUP MAY BE IN PLACE AS THE AREA WILL HAVE DEALT WITH
MULTIPLE ROUNDS OF STORMS DURING PREV DAYS. DUE TO THIS...WILL LEAVE
OUT ANY MENTION OF HAZ WX AND MONITOR OVER THE NEXT FEW DAYS.

BY SUN...A LEFT OVER UPPER SHEAR AXIS LOOKS TO BE IN PLACE OVER THE
AREA IN THE WAKE OF THE PREV DAYS DISTURBANCE. THIS SHOULD SET THE
STAGE FOR MORE DIURNAL STORM ACTIVITY AND WILL FOLLOW THE 20-40%
POPS OFFERED BY GUID. TEMPS OVER THE WEEKEND WILL BE AROUND NORMAL
WHICH IS THE LOWER 90S.

FOR EARLY WEEK AND ESPECIALLY INTO THE MID/LATTER PORTION OF THE
WEEK...LOOK FOR THE STOUT MID/UPPER HIGH TO BREAK DOWN SOME AND
SHIFT POSITION. WHILE IT DOESN'T APPEAR TO BUILD STRONGLY DURING THE
WEEK...THE HIGH WILL CENTER ITSELF MORE OVER OUR REGION AND THUS
PROVIDE MORE SUBSIDENCE. THIS IS NOTED BY WARMING ALOFT IN THE
MODELS AND SHOULD REALLY HAMPER CONVECTION. WHILE THERE WILL STILL
REMAIN HIGH LOW LEVEL MOISTURE IN PLACE...ENOUGH INGREDIENTS WILL BE
THERE TO SUPPORT SLIGHT CHANCES OF PRECIP AND WILL KEEP SOME LOW END
WORDING TO COVER ANY ISO TYPE ACTIVITY THAT MAY DEVELOP. AS FOR
TEMPS...LESS CLOUDS/PRECIP WILL ALLOW FOR WARMER READINGS OVERALL.
AT THIS TIME...NO DATA IS SUPPORTING ANY REALLY HOT CONDITIONS...BUT
THE AREA SHOULD EASILY WARM INTO THE MIDDLE 90S. IF THE HIGH CAN
BUILD OR THE LOW LEVEL FLOW HAVE MORE OF A WESTERLY COMPONENT...THEN
WE MAY GET WARMER...WE STILL HAVE MANY DAYS TO WATCH THIS. /CME/

&&

.AVIATION...ANTICIPATE MAINLY VFR CONDITIONS (WITH A FEW ISOLATED
POCKETS OF MVFR/IFR CEILINGS FROM GTR DOWN TO MEI) THROUGH MOST OF
THE OVERNIGHT. JUST BEFORE DAYBREAK THE LIKELIHOOD OF SOME MVFR MIST
IS PRETTY GOOD AT STATIONS WHERE RAIN FELL (ESPECIALLY AT MEI AND
HBG).

FOR TODAY ANTICIPATE THUNDERSTORM COVERAGE TO BE MORE WIDESPREAD THAN
WEDNESDAY WITH A TENDENCY TO DEVELOP MORE QUICKLY. SOME STORMS COULD
AGAIN BE RATHER VIGOROUS...WITH THE ASSOCIATED POTENTIAL FOR LOTS OF
LIGHTNING...GUSTY WINDS AND NEARBY TURBULENCE. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       93  74  93  74 /  55  42  48  36
MERIDIAN      93  73  94  73 /  68  59  50  34
VICKSBURG     94  75  94  72 /  62  30  47  36
HATTIESBURG   93  74  94  74 /  66  46  64  48
NATCHEZ       92  74  92  74 /  66  29  66  31
GREENVILLE    94  76  95  75 /  50  32  42  32
GREENWOOD     94  75  95  73 /  51  43  26  29

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

17/CME/
Hazardous weather outlook, Jul 19, 4:28 AM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
428 AM CDT THU JUL 19 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
200930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
428 AM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY THROUGH FRIDAY

BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH
THIS EVENING AND AGAIN FRIDAY AFTERNOON. WINDS GUSTS FROM 40 TO 60
MPH AND HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE IN THESE
STORMS. THE SLOW SOUTHWARD MOVEMENT WITH THE HEAVIER STORMS MAY ALSO
PRODUCE RAINFALL RATES OF 2 INCHES PER HOUR AND LOCALIZED FLOODING
PROBLEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

In the hours before

Special weather statement, Jul 19, 4:58 AM CDT, 4 hours 41 minutes before
MSZ039-046-191040-
NOXUBEE MS-KEMPER MS-
458 AM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 AM CDT THU JUL 19 2012

A LINE OF SHOWERS AND A FEW THUNDERSTORMS CAPABLE OF PRODUCING VERY
HEAVY RAIN WAS LOCATED FROM NEAR SHUQUALAK TO OAK GROVE AT 456 AM
CDT...MOVING SLOWLY SOUTH.

ONE TO TWO INCHES OF RAIN HAS QUICKLY FALLEN FROM THIS ACTIVITY...AN
ADDITIONAL 1 TO 2 INCHES WILL BE POSSIBLE. IF THE RAIN CONTINUES
OVER THE SAME LOCATIONS...THEN A FLASH FLOOD WARNING MAY BE NEED.

PEOPLE IN EASTERN KEMPER AND SOUTHERN NOXUBEE COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3311 8835 3262 8840 3259 8874 3301 8869
TIME...MOT...LOC 0956Z 009DEG 8KT 3297 8857 3267 8859

CME
Special weather statement, Jul 19, 5:51 AM CDT, 3 hours 48 minutes before
MSZ039-046-191040-
NOXUBEE MS-KEMPER MS-
551 AM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
551 AM CDT THU JUL 19 2012

A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED FROM 8 MILES WEST OF PAULETTE TO OAK GROVE AT 456 AM
CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN EASTERN KEMPER AND SOUTHERN NOXUBEE COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3311 8835 3262 8840 3259 8874 3301 8869
TIME...MOT...LOC 0956Z 009DEG 8KT 3297 8857 3267 8859

CME
Special weather statement, Jul 19, 5:53 AM CDT, 3 hours 46 minutes before
MSZ052-191120-
LAUDERDALE MS-
553 AM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
553 AM CDT THU JUL 19 2012

A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED FROM LAUDERDALE TO MERIDIAN AT 552 AM CDT...MOVING SOUTH AT
10 MPH.

ONE TO TWO INCHES CAN OCCUR QUICKLY WITH THIS ACTIVITY.

PEOPLE IN LAUDERDALE COUNTY SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3228 8844 3225 8881 3253 8880 3257 8840
TIME...MOT...LOC 1052Z 003DEG 7KT 3249 8850 3238 8868

CME
Special weather statement, Jul 19, 9:01 AM CDT, 38 minutes before
MSZ039-046-191430-
NOXUBEE MS-KEMPER MS-
901 AM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
901 AM CDT THU JUL 19 2012

...STRONG STORMS WEST OF MACON MOVING SOUTH...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 MPH
WINDS WAS LOCATED 4 MILES SOUTHEAST OF MASHULAVILLE AT 900 AM
CDT...MOVING SOUTH AT 20 MPH.

VERY HEAVY RAINS UP TO ONE INCH ALONG WITH CLOUD TO GROUND LIGHTNING
ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTH CENTRAL KEMPER AND SOUTHWESTERN NOXUBEE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3281 8850 3277 8876 3313 8880 3315 8861
TIME...MOT...LOC 1400Z 349DEG 18KT 3304 8869

40
Special weather statement, Jul 19, 9:39 AM CDT, 0 minutes before
MSZ056-057-066-191605-
SMITH MS-JONES MS-JASPER MS-
939 AM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
939 AM CDT THU JUL 19 2012

...CLUSTER OF STRONG STORMS WITH HEAVY DOWNPOURS FROM BAY SPRINGS
   AND STRINGER MOVING SOUTH TOWARD LAUREL...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINS
OF 1 TO 2 INCHES AND 40 MPH WINDS WAS CENTERED 3 MILES SOUTHEAST OF
STRINGER AT 937 AM CDT...MOVING SOUTH AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY THROUGH LATE
MORNING WITH THESE STORMS MOVING INTO THE LAUREL AREA. PONDING OF
WATER ROADS IS ALSO LIKELY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN JASPER...JONES AND SOUTHEASTERN SMITH COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3152 8895 3153 8926 3198 8946 3200 8909
TIME...MOT...LOC 1437Z 344DEG 20KT 3183 8922

40

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:53 PM CDTSpecial Weather StatementJANYazoo32 min
Jul 18, 7:56 PM CDTSpecial Weather StatementJANWarren29 min
Jul 19, 4:58 AM CDTSpecial Weather StatementJANKemper42 min
Jul 19, 5:51 AM CDTSpecial Weather StatementJANKemper
Jul 19, 5:53 AM CDTSpecial Weather StatementJANLauderdale27 min
Jul 19, 6:49 AM CDTFlash Flood WarningJANNeshoba, Newton116 min
Jul 19, 8:13 AM CDTFlash Flood WarningJANJasper, Newton2 hr
Jul 19, 8:35 AM CDTFlash Flood WarningJANNeshoba, Newton85 min
Jul 19, 9:01 AM CDTSpecial Weather StatementJANNoxubee29 min
Jul 19, 11:02 AM CDTSpecial Weather StatementJANCovington, Forrest, Lamar28 min
Jul 19, 12:50 PM CDTSpecial Weather StatementJANMarion60 min
Jul 19, 1:26 PM CDTSpecial Weather StatementJANRankin59 min
Jul 19, 1:50 PM CDTFlash Flood WarningJANLawrence79 min
Jul 19, 2:01 PM CDTSpecial Weather StatementJANLauderdale44 min
Jul 19, 2:22 PM CDTSpecial Weather StatementJANLincoln43 min
Jul 19, 2:45 PM CDTSpecial Weather StatementJANRankin30 min
Jul 19, 2:58 PM CDTSpecial Weather StatementJANMadison27 min
Jul 19, 3:03 PM CDTSpecial Weather StatementJANRankin32 min
Jul 19, 3:07 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Jul 19, 3:13 PM CDTSpecial Weather StatementJANAttala32 min
Jul 19, 3:19 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin41 min
Jul 19, 3:46 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson44 min
Jul 19, 4:05 PM CDTSpecial Weather StatementJANHinds30 min
Jul 19, 4:10 PM CDTSpecial Weather StatementJANYazoo30 min
Jul 19, 4:13 PM CDTSevere Thunderstorm WarningJANYazoo47 min
Jul 19, 4:22 PM CDTSevere Thunderstorm WarningJANWarren38 min
Jul 19, 4:24 PM CDTSpecial Weather StatementJANWebster31 min
Jul 19, 4:27 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys48 min
Jul 19, 4:34 PM CDTSpecial Weather StatementJANChoctaw31 min
Jul 19, 4:37 PM CDTSpecial Weather StatementJANFranklin28 min
Jul 19, 4:47 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha43 min
Jul 19, 5:02 PM CDTSpecial Weather StatementJANClay33 min
Jul 19, 5:14 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster46 min
Jul 19, 5:17 PM CDTFlash Flood WarningJANChoctaw, Clay, Oktibbeha, Webster118 min
Jul 19, 5:17 PM CDTSpecial Weather StatementJANYazoo33 min
Jul 19, 5:37 PM CDTSpecial Weather StatementJANHumphreys28 min
Jul 19, 5:38 PM CDTSpecial Weather StatementJANAdams32 min
Jul 19, 6:20 PM CDTSpecial Weather StatementJANWebster30 min
Jul 19, 6:58 PM CDTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson2 hr
Jul 19, 4:35 PM CDTSpecial Weather StatementJANMadison30 min
Jul 19, 6:10 PM CDTSpecial Weather StatementJANMadison30 min
Jul 19, 6:52 PM CDTSpecial Weather StatementJANFranklin28 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.